skip to main content
Show Results with:

Migration and the Tiebout-Tullock Hypothesis Revisited

The American Journal of Economics and Sociology, 1 April 2009, Vol.68(2), pp.541-552 [Peer Reviewed Journal]

No full-text

Notes here allow you and other users to comment and make notes on items, viewable by the whole community.
NB: Please use the Report Catalogue Error form to advise us of catalogue inaccuracies.

Log in to add a note

Tags allow you and others to define and search on related groups of items.

Log in to add / remove tags

Searching Remote Databases, Please Wait